MarBEF Data System



ERMS source details

Fournier, Judith A.; Barrie, John. (1984). Baffinia hesslei (Annenkova), n. comb. (Polychaeta: Terebellidae) from eastern Canada. Canadian Journal of Zoology. 62(7): 1397-1401.
58207
10.1139/z84-200 [view]
Fournier, Judith A.; Barrie, John
1984
<i>Baffinia hesslei</i> (Annenkova), n. comb. (Polychaeta: Terebellidae) from eastern Canada
Canadian Journal of Zoology
62(7): 1397-1401
Publication
World Polychaeta Database (WPolyDb)
Available for editors  PDF available
The species Baffinia multisetosa Wesenberg-Lund, 1950 is synonymized with Terebella hesslei Annenkova, 1924. The genus Baffinia is retained, resulting in the new combination Baffinia hesslei. The taxonomic position of this species within the Terebellidae is discussed, and two new records from eastern Canada are reported.
North-western Atlantic
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2019-02-10 10:56:03Z
changed

Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2020-10-25 17:51:41 GMT+1